# SDR UPS99229690

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651427010
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON NR 4 FLAP TRACK AT SPOILER BEAM ATTACH POINT.  REPLACED TRACK PER MM 27-51-31.
